Fentanyl lethal dose

Common Questions and Answers about Fentanyl lethal dose

actiq

897990 tn?1248268956 Thats a way to overdose very easily chewing the fentanyl releases the full time releae dose for three (3) days immdiately..........combining with methadone is the worst possible combination - they combine to make the most rapid and lethal mix for respiratory deperssion and arrest - - - only way to OD faster is to add a particular bemzo ........ you wont know that you stopped breathing until its way too late.......
Avatar f tn Some benzos are lethal if taken while on fentanyl, I totaled 2 cars bc I fell asleep at the wheel, burned myself, bed, sofa with cigarettes....falling asleep while smoking, and after time, the fentanyl makes your pain intensify so much and the days you change the patch, the pain can get so bad, you're almost bedfast. This was my experience. PLEASE TELL YOUR DR NO!!! IT IS A DANGEROUS DRUG!
Avatar m tn s what happens to most of us. We become opiate tolerant and the dose must be increased. Even with those increases, the medication is never quite as effective. There are a couple of strategies to employ for tolerance. At least once a year, completely change the medications. For example, instead of fentanyl, your doctor might switch you to a long-acting morphine-based opiate or oxycontin.
Avatar m tn Fentanyl can be very difficult to come off. The withdrawals seem to be harsher and last longer than other opioids. But you are lucky to only be at 12 mg over 4 weeks. Did your doctor have you on something else before he put you on the Fentanyl? I ask that because Fentanyl isn't normally used as a first-line drug for pain. If you were on something else, that would factor into your withdrawal. You can read lots of withdrawal hints over on the Substance Abuse forum.
Avatar f tn However, Italian researchers have found that the LD50 (the lethal dose at which half of the animals die) of glucosamine sulfate is 8000 mg/kg. In humans this would be equivalent to ingesting over 500,000 mg at one time or 1,000 pills each containing 500 mg. I hope this is useful... I got the idea from the site that max safe dose is 1500mg, and your dog had twice that much. You may want to see the vet anyway, even tho it says in the previous paragraph that a lethal dose is 8000mg.
Avatar f tn I like to know as much as I can about my meds. I know the lethal dose of lithium is about 5gs or 5000mgs which is about 5 times what I am prescribed. I also have looked up the symptoms of lithium toxicity (not fun). But I can't seem to fine anywhere how long after a lethal amount or a small overdose (such as 1 accidental extra dose) on top of toxicity symptoms would start to show or when death would take place. So my question is when would symptoms begin to show and when would death occur.
1196820 tn?1306003662 I am new to this forum and just want to get some advice about the patch I started taking it on 29 January of this year after getting off a methadone and was on it for six years for chronic shoulder and neck pain at first the doctor put me on 25 MCG by Monday the first I was in so much pain that I called the doctor and she told me to put on two patches because she thought possibly needed to be on a 50 MCG patch what my question is since one patch put on Monday and I put the second patch on on Tue
Avatar m tn Hello Novermhead, You've asked a good question. Oxycontin is a sustained release medication and I am surprised that you are taking four, 40mgs tablets per day. According to the conversion charts that I normally refer to the fentanyl patch would need to be 125 mcg to equal what you are taking now, which would be delivered over a 72 hour period.
Avatar m tn What is the dose of the fentanyl patch that you are applying? Is it the equivalent dose of what you are currently on? If not, you may not get equivalent pain relieve from the fentanyl patch.
Avatar f tn What is the lethal dose of aripiprazole, quetiapine and lamotrigine? Mix of them.
Avatar n tn it may take a while to adjust each time u drop ur dose//or patch dose..have u talked to ur dr bout some safe meds to help u with all of these wd symptoms..also most taper a bt slower than u have...from 150 to 25 mcg is quite a fast taper.. There r also 12.5 mgc patches available..u r where u r so it is hard to move back up in dose....each time u dropped ur dose how long did it take for u to adjust to the lower dose? did ur dr give u anything to hap with sleep and anxiety?
Avatar m tn Wow! You take 300 mcg of Fentanyl every 3 days? That's a seriously high dose. Like mary said, you will develop a tolerance to opiates, which means you would keep requiring a higher and higher dose to reach the same level of effectiveness. You posted in the addiction forum. Do you abuse your meds? If not, then I agree that this would be more suitable for the pain management forum. Are you getting your meds through a pain management doctor?
Avatar f tn If I go 18-24 hours without dosing or even a reduced dose I get sick, and I only take hydrocodone. Fentanyl is a short acting drug which is why they make it in patches so it can be time released, the good news is that it typically means withdraw will be shorter. Best of luck to you, I just signed up on here today myself looking for some advice to get the monkey off my back. I'm sure somebody else here can be more helpful.
317787 tn?1473358451 It takes just two milligrams of Carfentanil to knock out a 2,000-pound African elephant, and the veterinarians who administer the drug use gloves and face masks to prevent exposure to it, because a dose the size of a grain of salt could kill a person – and may be lethal even when absorbed through the skin.
Avatar m tn can i take 4mg xanax at asingle dose ? my dr didnt prescribe the 4mg at once but i had severe insomnia so i took them in a single dose is this dangerous?
Avatar f tn ve never had the Fentanyl lollipops but I was on (what I think) was a high dose on the patch. I came off that gradually (on my own) and it wasn't too bad. I do know Fentanyl can be hard to come off CT but I would think in your situation in wouldn't be hard to taper you down. Why are they all of a sudden in such a hurry to switch to something else? Please do your research on methadone.
Avatar n tn I found this, whic seems to be relevant: "Be very careful, the official "lethal dose" for methadone is 25mg for a non-tolerant adult. This means as little as 25mg of methadone has been known to kill adults with no tolerance to opiates. This is a surprisingly low lethal dosage for many people, but I assure you it is true. Methadone has a very long half-life, unlike heroin, which is a short-acting opiate.
Avatar m tn I have a lot of experience with fentanyl patches but i must say you are on an incredibly high dose. Usually even in terminal cancer patients 300mcg/hr is the ceiling dose. 400mcg/hr is the equivalent of 960mg of oral morphine!!! (a 50mcg patch is equivalent to 120mg of morphine). That is truly an astronomical dose!!! Tapering from fentanyl patches is difficult as they cant easily but reduced in small increments.
Avatar f tn s a good chance that you need to have your fentanyl dose upped. Ideally, breakthrough pain meds should be taken only for that - periodic times when the long lasting medications aren't quite enough. They should not be used as "additional dosing". I would suggest talking to your doctor about adjusting your fentanyl dose up, even slightly. You may still need or want to request a refill on the breakthrough meds so that you have some on hand in case you find you need them.
951587 tn?1249227148 that is an extremely high dose...you should know that barbiturate tolerance is very different than tolerance to other things. you need more and more but the lethal dose remains the same...so if 1gm is the lethal dosage, it won't change just because you've built a tolerance to the effects of it. i would find a taper plan immediately. you are very close to that lethal dose mark. barbiturates are so rare that most people don't understand the addiction.
Avatar m tn Actually the symptoms you describe sounds as though you started on too high of a dose. Often we need to begin on a low dose (lower than we know will be effective) and gradually work our way up to a therapeutic level. It takes our system a certain amount of time to adjust to the opiates. Everyone is different. But the side effects that you described will go away or greatly reduce in time. How much time is strictly up to your system.
Avatar f tn medications that weathergirl mentioned looking into, will require a large dose to equal the amount of fentanyl you are getting through your current dose. Of course, there is cross tolerance but once you get that far up in strength via fentanyl, you are still more than likely going to require larger doses than normal of morphine, oxymorphone, oxycontin, etc. There is also an option to ADD another long acting medication in with the fentanyl.